# SDR HEEA967114

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 2310 · HF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER RECEIVES SCRATCHY ON CHANNEL 5.
